# SDR AALA202307131780

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 58,232 hours, 36,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3037
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 58,232 hours, 36,940 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS OF THE PS CHECK, FOUND EMERGENCY POWER SUPPLY UNIT (11WL) FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) PER MM 33-51-38.
